# SDR DALA2017070305173

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 71,898 hours, 53,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 14D AND 28D INOP. REPLACED PIG TAIL AT 14D AND RETERMINATED CONNECTOR AT 28D PER AMM 33-52 AND EWIS. OPS CKS GOOD.
